# SDR 20001214SH039

- Difficulty date: October 2, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 721 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 80353802
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP HAD EXCESSIVE SPLINE WEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
